# SDR ASAA2019022598258

- Difficulty date: February 19, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,435 hours, 14,130 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, MASTER CAUTION RECALL, RIGHT PACK ILLUMINATES. OUT ON RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801, PACK TEMP CONTROL BITE. #2 CONTROLLER FAULTED "THIS PACK TCV" ON BIT & PREV FLIGHT, CLEARED WITH GREEN LIGHT ON VERIFY. #1 CONTROLLER NO FAULTS. ACCOMPLISHED FIM 21-62-831 REPAIR CONFIRMATION, ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
